# SDR SWAA2025051971578

- Difficulty date: May 15, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N7747C
- Make and model: Boeing 737-7BD
- Aircraft serial: 36091
- Aircraft time: 56,690 hours, 29,425 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INOP AFT SERVICE DOOR EMERGENCY LIGHT AT PASSENGER CABIN.  REPLACED AFT SERVICE DOOR EMERGENCY LIGHT ON HEADER PANEL AT AFT GALLEY AREA IAW B737-700 AMM 33-51-01-960-801 STEP 2.C.(1)(A) AND 2.C.(1)(C) THRU 2.C.(2);(3);(4) TEST IS OK.
